MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER
Model Number ATELLICA CI 1900 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that an erroneously elevated concentrate carbon dioxide (co2_c) result was obtained on a patient sample on the atellica ci 1900 analyzer.The customer noticed that the dilution washer probe 2 was not seated correctly, while cleaning the dilution washer probes, removed thumb screw and found that it was threaded.The customer also noticed droplets were formed at the base of this probe.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse reviewed the system and found that not all maintenance was performed correctly, found excessive buildup on dilution washer probes, inspected the overall cleanliness of the system and washer probes and replaced the aspirate valve on the reaction washer probe 2 for droplet forming.Then, the cse reviewed tubing routing, performed liquid waste drain tests, system auto check and maintenance module, which passed.The customer ran quality control (qc) and replicates on affected assay.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that an erroneously elevated concentrate carbon dioxide (co2_c) result was obtained on a patient sample on the atellica ci 1900 analyzer.The initial result was reported to the physician(s).The sample was repeated on an alternate atellica ci 1900 analyzer.The repeat result matched the patient's clinical history and was reported as the correct result to the physician(s).There are no known reports of adverse health consequences due to this event.

Brand Name
ATELLICA CI 1900 ANALYZER
Common Device Name
ATELLICA CI 1900 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown
NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21975044
Report Number2432235-2025-00127
Device Sequence Number9197825
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI 1900 ANALYZER
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age18 YR
Patient SexMale